# SDR 0004171154

- Difficulty date: October 17, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- Aircraft time: 71,100 hours, 29,230 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: ASL70671
- Part serial: 00026
- Condition: Out Of Tolerance
- Location: Nr 3 Engine
- Part time: 27,380 hours, 7,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NUMBER 3 ENGINE CHANGE A .20 INCH GAP WAS DISCOVERED AT AFT MOUNT, P/N ASL7067-1, S/N 0026 AFTER NEW ENGINE INSTALLED.  ENGINE REMOVED AND REPLACED MOUNT WITH P/N ASL7067-1, S/N 0066.  ENGINE REINSTALLED.
